# SDR UIEA2017122602438

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 98,185 hours, 14,197 cycles
- Engine: Ge CF680C2B1F
- Engine time: 11,631 hours, 2,254 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: B
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR FROM THE NR 1 PACK,  NR 1 ENGINE OIL QTY DOWN TO 7 INFLIGHT.   MX PERFORMED BOROSCOPE INSPECTION OF THE NR 1 ENGINE, OIL STAINING NOTED IN HIGH PRESSURE COMPRESSOR, NR 1 ENGINE REPLACED, PRECOOLER INSPECTED, NO FAULTS NOTED.  NR 1 & 2 PACKS, & NR 3 COALESCER BAGS REPLACED.
